# SDR QXEA2018112900436

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 41,163 hours, 43,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Out Of Limits
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TYPE II/III DOOR STILL HAS LOUD SQUEAL IN CLIMB/CRUISE PRESSURIZATION NORMAL. PRESSURIZED AIRCRAFT AND CHECK DOOR FOR LEAKS REF AMM 21-31-00-720-801. FOUND DOOR WAS LEAKING AT BACK CORNER WHERE LOWER AND UPPER DOOR MEETS. LOWER DOOR IS ALSO LEAKING AROUND HALF OF ITS CIRCUMFERENCE. FOUND THAT LOWER DOOR STEP IS OUT OF LIMITS+0.04. REF AMM 52-23-00-820-801 STEPS 3AC AND 4C THRU 4C7. FOUND CORROSION ON LOWER STOP FITTINGS. REMOVED CORROSION. APPLIED SEALANT TO THE LOWER DOOR HINGE ATTACH HARDWARE AND UPPER DOOR LOWER CORNERS PRESSURIZED A/C NO LEAKS NOTED AND NO SQUEAL NOTED INSIDE A/C CLEAR DMI.
